Volume 7, no. 3Pages 121 - 127
The Existence of a Unique Solution to a Mixed Control Problem for Sobolev-Type EquationsA.V. Keller, A.A. Ebel
This article studies a mixed control problem for Sobolev-type equations in the case of a relatively radial operator. We use the Showalter-Sidorov initial condition. The difference in the statement of our problem from those studied previously by other researchers amounts to the form of the quality functional, which, in the authors' opinion, is more adequate to model applications in economics and technology. We prove an existence and uniqueness theorem for the solution to this problem. Full text
- mixed control problem; optimal control; Sobolev-type system; Showalter-Sidorov condition.
- 1. Sviridyuk G.A., Efremov A.A. Optimal Control of Sobolev-Type Linear Equations with Relatively p-Sectorial Operators. Differential Equations, 1995, vol. 31, no. 11, pp. 1882-1890.
2. Sviridyuk G.A., Efremov A.A. Optimal Control Problem for One Class of Linear Sobolev Type Equations. Russian Mathematics (Izvestiya VUZ. Matematika), 1996, vol. 40, no. 12, pp. 60-71.
3. Zagrebina S.A., Sagadeeva M.A. The Generalized Showalter - Sidorov Problem for the Sobolev type Equations with strongly (L,p)-radial operator. tVestnik Magnitogorskogo gosudarstvennogo universiteta. Seria 'Matematika', [Bulletin of Magnitogorsk State University. Series 'Mathematics'], 2006, issue 9, pp. 17-27. (in Russian)
4. Fedorov V.E., Plehanova M.V. Optimal Control of Sobolev Type Linear Equations. Differential Equations, 2004, vol. 40, no. 11, pp. 1627-1637. DOI: 10.1007/s10625-005-0082-9
5. Sviridyuk, G.A., Fedorov V.E. Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Utrecht, Boston, Koln, VSP, 2003. 179 p. DOI: 10.1515/9783110915501
6. Manakova N.A., Bogonos E.A. Optimal Control to Solutions of the Showalter-Sidorov Problem for a Sobolev Type Equation. The Bulletin of Irkutsk State University. Series: Mathematics, 2010, vol. 3, no. 1, pp. 42-53. (in Russian)
7. Islamova A.F. Zadachi smeshannogo upravleniya dlya lineynykh raspredelennykh sistem sobolevskogo tipa [Мixed Optimal Control Problem for Linear Distributed Sobolev Type Systems. The Dissertation for Scientific Degree of the Candidate of Physical and Mathematical Sciences]. Chelyabinsk, Chelyabinsk State University, 2012. 129 p.
8. Keller А.V. Chislennoe issledovanie zadach optimal'nogo upravleniya dlya modeley leont'evskogo tipa [Numerical Reseach of Optimal Control Problem for Leontieff Type Models. The Dissertation for Scientific Degree of the Doctor of Physical and Mathematical Sciences]. Chelyabinsk, South Ural State University, 2011. 252 p.
9. Lions J.-L. Contr^ole optimal de syst'emes gouvern'es par des 'equations aux d'eriv'ees partielles. Dunod, Paris, 1968.